Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effects of long term SSRI use... My Story... newquestions

Posted by Amelia_in_StPaul on April 19, 2009, at 14:12:38

In reply to Effects of long term SSRI use... My Story..., posted by newquestions on April 16, 2009, at 9:10:07

Oh God, I know what you're talking about. I have said over and over that I wish I never would have been on an SSRI. I recall the 15 minute consultation I received in 1991, after which the doctor whipped out a prescription pad and prescribed Prozac. What a relevation the med was, for about a year. And after, what hell it has been. I too am sensitive to a ton of meds.

I took a break from all meds in April 2007 and ended up in the hospital in March 2008. A year later I am still trying to recover, as, for once in my entire history, the time I was off meds brought on not just a return of major depression, but skyrocketed anxiety and OCD. I cannot describe the hell I was in. It's too painful and it would be too triggering.

I am so sorry. I don't know what else to say to people's stories of hell on meds--I just want you to know that I understand.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Amelia_in_StPaul thread:891025
URL: http://www.dr-bob.org/babble/20090416/msgs/891607.html